International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 145-150
Shear-free boundary in Stokes flow
1School of Mathematics & C.I.S., University of Hyderabad, Hyderabad 500 134, India
2Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India
Received 31 March 1993
Copyright © 1996 D. Palaniappan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A theorem of Harper for axially symmetric flow past a sphere which is a stream surface, and is also shear-free, is extended to flow past a doubly-body consisting of two unequal, orthogonally intersecting spheres. Several illustrative examples are given. An analogue of Faxen's law for a double-body is observed.